Mathematical Research Letters

Volume 4 (1997)

Number 1

Complete systems of topological and analytical invariants for a generic foliation of $( {\Bbb C}^2, 0 )$

Pages: 131 – 141

DOI: http://dx.doi.org/10.4310/MRL.1997.v4.n1.a12

Authors

Jean-Francois Mattei (Laboratoire Emile Picard)

Eliane Salem (Université de Paris 6)

Abstract

In this announcement, we describe results on topological and analytical local classifications of germs of singular holomorphic foliations at the origin in the complex plane.

Full Text (PDF format)